# SDR PCAA0301008

- Difficulty date: January 7, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 20,896 hours, 23,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Part number: 85210240007
- Part serial: NA
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

HAND RAIL STRUT ON RIGHT SIDE OF AIRSTAIR DOOR FOUND BROKEN. DOOR WOULD NOT OPEN. AIRSTAIR DOOR HAND RAIL SUPPORT STRUT REPLACED IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL. AIRCRAFT RETURNED TO SERVICE.
